# SDR RAIA960439

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 932
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 1379628C402
- Condition: Cracked
- Location: Rt Cockpit
- Part time: 8,602 hours
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: B

## Discrepancy

EVV - FLT 7421 - AIRCRAFT EXPERIENCED HAIL DAMAGE IN FLIGHT.  REPLACED RIGHT MAIN WINDSCREEN.  (M)
